Posted by willyee on April 29, 2006, at 8:59:48
In reply to Need EMSAM Advice, posted by Paul on Long Island on April 28, 2006, at 23:26:50
Its always smart to give a new drug time to kick in,a lot of people myself included become very inpaitent.
Especialy when side effects appear BBEFORE benifits.
HOWEVER you know your body,and if your loosing a SIGNIFICANT amount of progress you had on prozac,if the majority of ur symptoms are getting worse and worse everyday,when on a different class of drugs they were held much more stable,then why do it to yourself,its not that you FAILED on emsam,it simply might not be the drug for u and letting urself go all thses weeks will possably make it that much longer and painful when and if u decide to go back to prozac to regain stability.
The med not working,or side effects are one thing,but a worsening of sympomts for me isnt worth a six week wait,thats too much to gamble in the case the drug dont work,besides u can always try it again,its so new let others test it first.